Testing the unit root hypothesis against TAR nonlinearity with STAR-based tests

  1. Lookup NU author(s)
  2. Professor Robert Sollis
Author(s)Sollis R
Publication type Article
JournalEconomics Letters
Year2011
Volume112
Issue1
Pages19-22
ISSN (print)0165-1765
ISSN (electronic)1873-7374
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherElsevier BV
URLhttp://dx.doi.org/10.1016/j.econlet.2011.03.008
DOI10.1016/j.econlet.2011.03.008
Actions    Link to this publication